# SDR 97FDEA00227

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 344-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0302 005.   CORROSION (C53-100-01(1)) ON MID LT NOSE CHORD BS 344-350, LBL 16, WL 170.  REMOVED AND REPLACED MID LT NOSE CHORD PER BAC DWG 65-18415 AND FED-EX SRM 51-30-2.
